# SDR UALA2011112106403

- Difficulty date: November 21, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,948 hours, 8,783 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Part number: 418W1010262SP
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 37 OXYGEN MASK DEPLOYED.  DUE TO OVERHEAD BIN AT SEAT 37CDE HINGE BROKEN, IT CRACKED THE O2 MASK COMPARTMENT DOOR.  COMPARTMENT DOOR HAS BEEN TAPED CLOSED.  REPLACED BOX.
